Event NEWS

READ ALL ABOUT IT – – READ ALL ABOUT IT!
Bookmark this page – we’ll be adding new news regularly

CHANGING THE START- AND FINISH-TIMES
Jan 8, 2018

We’ve made a key decision in the structure of the three events:

All three rides will now finish at the same time! So-
The National 12-Hour Championship will run from 8:00am to 8:00pm
The Free-State 6-Hour Challenge will run from 2:00pm to 8:00pm
The Mason-Dixon 3-Hour Ride will run from 5:00pm to 8:00pm.

This will allow us to provide food or snacks at the end of your ride, hold a proper podium ceremony, and most important, enjoy the finish of 3 separate events at the same time.

NEWS FROM SHIP
Jan 4, 2018

News from our charity beneficiary, SHIP:

We are saddened to report that there are now 679 students within our local schools that have experienced homelessness so far in this school year.

Our registration page provides a mechanism for participants voluntarily make donations for SHIP, to help us to help homeless schoolkids.

We will present prizes and awards to the biggest fund raisers.

PRICING AND FUND RAISING
Jan 3, 2018

We’ve changed the pricing model.  Exact details are available on the registration page – but here’s the biggest change:

** Last year, there was a registration fee and we asked riders to meet a minimum amount in fund raising.

** This year there will be a registration fee.  Simple.

Our registration page provides a mechanism for participants voluntarily make donations for SHIP, to help us to help homeless schoolkids.

We will present prizes and awards to the biggest fund raisers.

REGISTRATION OPEN
Jan 3, 2018

Registration for all three events is now OPEN.

Click here to go to our registration page

WE’VE CHANGED OUR COLOR SCHEME
Dec 22, 2017

The Maryland state flag is an energetic,, multi-colored banner that locals look on with pride.

So we’ve changed our event logo to reflect the colors of the flag.

In addition, each of our three events now has a separate logo that stems emphasizes one of those colors, and gives each event its own identity.

THREE SEPARATE EVENTS IN ONE
Nov 30, 2017

The Maryland Endurance Challenge is a “host” event, and will present three distinct but parallel events:
– The National 12-Hour Championship
– The Maryland 6-Hour Challenge
– The Emmitsburg 3-Hour Challenge

The three events will be aimed at distinctly different groups of riders.  We hope this will help us reach a larger audience, and increase participation.

CHAMPIONSHIP STATUS
Nov 16, 2017

We’re honored to announce that the Ultramarathon Cycling Association(UMCA) has selected our 12-hour race as the
12-hour NATIONAL CHAMPIONSHIP fir 2018!

This means:
– Discounted entry fees for UMCA members
– Double points for UMCA competitors
– Win this event, and you will officially be the American National Champion!

 

VENUE CONFIRMATION
Nov 11, 2017

We’re happy to announce that the Mount St. Mary’s University will once again host the Maryland Endurance Challenge.  This will ensure we have:
– Good parking
– Plenty of space for registration, snacks tables, your tents, and your pit crew
– Decent toilets and change rooms
– Warm showers
– Safety

SHIP NEWS
Oct 20, 2017

Once again, the Maryland Endurance Challenge will be presented by the Students Homeless Initiative Partners of Frederick (aka “SHIP”), whose sole purpose is to help homeless schoolkids.

With backing from the state of Maryland, SHIP recently launched a new program called “New Horizons” – which puts full-time workers inside area high schools, with the objective of helping homeless schoolkids graduate high school.

Click here for more information about New Horizons
Click here for more information about SHIP

 


Click here to view the newest news, hot off the press